MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-3138-55
Medical Device Problem Codes Fracture (1260); High impedance (1291); Off-Label Use (1494)
Health Effect - Clinical Codes Pain (1994); Shaking/Tremors (2515); Movement Disorder (4412); Speech Disorder (4415)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d2b: additional pro code, qrb.Additional suspect medical device components involved in the event: product family: scs-extension upn: m365sc3138550, model: sc-3138-55, serial: (b)(6), batch: 7129616, udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced pain on the lower portion left parietal area above extension headers, difficulties speaking, return of their tremor and dystonia symptoms.High impedances that continuously fluctuated were noted during functional testing on several contacts.A computed tomography (ct) and x-ray image taken exposed a slightly shaded area on one lead extension.The patient underwent a procedure wherein the physician confirmed the lead extension fracture as a result removed both lead extensions.The physician assessed the fracture was likely caused from constant bending from it slipping down the occiput into the neck.Analysis of the lead extensions was not performed as they were retained by the facility.The patient did well post-operatively.

Brand Name
NA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22322025
Report Number3006630150-2025-04802
Device Sequence Number15690258
Product Code LGW
UDI-Device Identifier08714729760566
UDI-Public(01)08714729760566(17)260627(10)7129616
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/27/2026
Device Model NumberSC-3138-55
Device Catalogue NumberSC-3138-55
Device Lot Number7129616
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/24/2025
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale